I've been on my "full" dose of Abilify for about two weeks. Full is in quotes because it's only 1 mg/day, whereas if I was taking it for bipolar disorder and not headaches, I'd be on 20 mg, according to my neurologist. Check out my first Abilify post.
Because I had to start it so gradually, I'm thinking the dosage is high enough to cause side effects. So, here they are, and please note that I'm reluctant to post these because I've had a cold the last week and a half, so these could be from the cold:
- Vivid dreams. Very very creepily realistic.
- Loss of appetite (this one's got to be from my cold).
- INABILITY TO CONCENTRATE. I'm at work right now, and I figured all I was doing was staring at the computer screen, so I might as well post about it on my blog. Seriously, I have a lot of work to do and my job has been ridiculously difficult lately just because I can't focus!
- Depression. **Let me change this to "Anxiety." While I do feel down, I'm more anxious than anything. I don't want to misrepresent the lovely side effects!** A depression medicine, causing depression? Strange, but it happens. My neurologist said Abilify would lower my anxiety (I haven't been diagnosed, but I worry all the time), and I think it's done the opposite. I'm restless and yet in a zone.
If you're on Abilify, please share your experiences! I can live with the side effects, but I still have headaches, so what's the point. I'm going to stick with it until my next appointment in December because I know meds take a while to work, but I don't anticipate that happening. Sorry to be negative.
To end on a positive note, I've decided to see a new neurologist. I'm going to speak with my current neuro about it in Dec.